Authors: Blagojević, Pavle 
Lück, Wolfgang
Ziegler, Günter
Title: On highly regular embeddings
Journal: Transactions of the American Mathematical Society
Volume: 368
Issue: 4
First page: 2891
Last page: 2912
Issue Date: 1-Apr-2016
Rank: M21a
ISSN: 0002-9947
DOI: 10.1090/tran/6559
Abstract: 
A continuous map Rd → RN is k-regular if it maps any k pairwise distinct points to k linearly independent vectors. Our main result on k-regular maps is the following lower bound for the existence of such maps between Euclidean spaces, in which α(k) denotes the number of ones in the dyadic expansion of k: For d ≥ 1 and k ≥ 1 there is no k-regular map Rd → RN for N
Publisher: American Mathematical Society
Project: Advanced Techniques of Cryptology, Image Processing and Computational Topology for Information Security 

Show full item record

SCOPUSTM   
Citations

8
checked on Apr 3, 2025

Page view(s)

29
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.